Complex geodesics
Compositio Mathematica, Volume 44 (1981) no. 1-3, pp. 375-394.
@article{CM_1981__44_1-3_375_0,
     author = {Vesentini, Edoardo},
     title = {Complex geodesics},
     journal = {Compositio Mathematica},
     pages = {375--394},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {44},
     number = {1-3},
     year = {1981},
     zbl = {0488.30015},
     mrnumber = {662466},
     language = {en},
     url = {http://www.numdam.org/item/CM_1981__44_1-3_375_0/}
}
TY  - JOUR
AU  - Vesentini, Edoardo
TI  - Complex geodesics
JO  - Compositio Mathematica
PY  - 1981
DA  - 1981///
SP  - 375
EP  - 394
VL  - 44
IS  - 1-3
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://www.numdam.org/item/CM_1981__44_1-3_375_0/
UR  - https://zbmath.org/?q=an%3A0488.30015
UR  - https://www.ams.org/mathscinet-getitem?mr=662466
LA  - en
ID  - CM_1981__44_1-3_375_0
ER  - 
%0 Journal Article
%A Vesentini, Edoardo
%T Complex geodesics
%J Compositio Mathematica
%D 1981
%P 375-394
%V 44
%N 1-3
%I Sijthoff et Noordhoff International Publishers
%G en
%F CM_1981__44_1-3_375_0
Vesentini, Edoardo. Complex geodesics. Compositio Mathematica, Volume 44 (1981) no. 1-3, pp. 375-394. http://www.numdam.org/item/CM_1981__44_1-3_375_0/

[1] L.V. Ahlfors: Conformal invariants. Topics in geometric function theory, McGraw-Hill, New York, 1973. | MR | Zbl

[2] S. Banach: Théorie des opérations linéaires, Monografje Matematyczne, Warsaw, 1932. | JFM

[3] T. Franzoni and E. Vesentini: Holomorphic maps and invariant distances, North Holland, Amsterdam, 1980. | MR | Zbl

[4] G.M. Goluzin: Geometric theory of functions of a complex variable, Translations of Mathematical Monographs, vol. 26, Amer. Math. Soc., Providence, R.I., 1969. | MR | Zbl

[5] L.A. Harris: Schwarz's lemma in normed linear spaces, Proc. Nat. Acad. Sci. U.S.A., 62 (1969), 1014-1017. | MR | Zbl

[6] L.A. Harris: Schwarz-Pick systems of pseudometrics for domains in normed linear spaces, in "Advances in Holomorphy" (Editor J.A. Barroso), North-Holland, Amsterdam, 1979, 345-406. | MR | Zbl

[7] E. Hille and R.S. Phillips: Functional analysis and semi-groups, Amer. Math. Soc. Colloquim Publ., vol. 36, Amer. Math. Soc., Providence, R.I., 1957. | MR | Zbl

[8] Ph. Noverraz: Pseudo-convexité, convexité polynomiale et domaines d'holomorphie en dimension infinie, North-Holland, Amsterdam, 1973. | MR | Zbl

[9] H.H. Schaefer: Topological vector spaces, Springer-Verlag, Berlin-Heidelberg-New York, 1971. | MR | Zbl

[10] T.J. Suffridge: Starlike and convex maps in Banach spaces, Pacific J. Math., 46 (1973), 575-589. | MR | Zbl

[11] E. Thorp and R. Whitley: The strong maximum modulus theorem for analytic functions into a Banach space, Proc. Amer. Math. Soc., 18 (1967), 640-646. | MR | Zbl

[12] E. Vesentini: Maximum theorems for vector-valued holomorphic functions, Rend. Sem. Mat. Fis. Milano, 40 (1970), 24-55. | MR | Zbl

[13] E. Vesentini: Variations on a theme of Carathéodory, Ann. Scuola Norm. Sup. Pisa (4) 7 (1979), 39-68. | Numdam | MR | Zbl

[14] E. Vesentini: Invariant distances and invariant differential metrics in locally convex spaces, Proc. Stefan Banach International Mathematical Center, to appear. | MR | Zbl